# SDR DALA2024062606514

- Difficulty date: June 25, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 64,488 hours, 45,835 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Gouged
- Location: Bs 1013
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE WAS FOUND ON SKIN BS 1013.  THE SKIN WAS REPAIRED IAW SRM 53-02-01-2R REP 1 PAR 5.B(5)(C) FIG 202 SHEET 15. PERFORMED VISUAL INSPECTION, INITIAL AND REPETITIVE, EVERY 8,000 CYCLES PER B717-200 SRM 53-02-01-2R PROCEDURE 1, REPAIR 1, STEP 6.A, TABLE 202. MAINTENANCE REQUIREMENTS.
